Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Do vaginal polyps affect pregnancy ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I just had an vaginal ultrasoudn & I was told I have polyps in my uterus. Around the area the egg implants. She suggested I get a D &C. But I want to know if I can get pregnant naturally or I will need medical intervention.
Posted Thu, 12 Apr 2012 in Infertility Problem
Follow-up: Do vaginal polyps affect pregnancy ? 3 minutes later
I would like to know if I can get pregnant naturally AFTER I get the polyps removed or would I need medical intervention like IUI or IVF.
Answered by Dr. Rhea Chanda 5 minutes later
Hi Toggie,

Thanks for the query.

Polyps won't affect getting pregnant. Though it might hamper implantation, as pointed by your doctor.

Removal of the polyps is a fairly simple procedure.

After removal of the polyps, if you have normal ovulation and patent tubes, then there is no reason that you cannot get pregnant naturally.

IUI/IVF is only an option if you have ovulation problems.

Hope you are satisfied with my answer. If you have any additional queries, I am available for follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor